RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 60, Number 3, Pages 395–403 (Mi tmf5353)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic expansions and qualitative analysis of finite-dimensional models in nonlinear field theory

V. M. Eleonskii, N. E. Kulagin, N. S. Novozhilova, V. P. Silin


Abstract: The methods of the qualitative theory of dynamical systems are used to establish the reasons that prevent the nonlinear wave equation $\square u =F(u)$ from having solutions that are periodic in time and self-localized in space. The correspondence between the qualitative behavior of the singular (separatrix) trajectories in the phase space and the asymptotic solutions of the nonlinear wave equation is considered.

Full text: PDF file (1090 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 60:3, 896–902

Bibliographic databases:

Received: 05.10.1983

Citation: V. M. Eleonskii, N. E. Kulagin, N. S. Novozhilova, V. P. Silin, “Asymptotic expansions and qualitative analysis of finite-dimensional models in nonlinear field theory”, TMF, 60:3 (1984), 395–403; Theoret. and Math. Phys., 60:3 (1984), 896–902

Citation in format AMSBIB
\Bibitem{EleKulNov84}
\by V.~M.~Eleonskii, N.~E.~Kulagin, N.~S.~Novozhilova, V.~P.~Silin
\paper Asymptotic expansions and qualitative analysis of finite-dimensional models in nonlinear field theory
\jour TMF
\yr 1984
\vol 60
\issue 3
\pages 395--403
\mathnet{http://mi.mathnet.ru/tmf5353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=768167}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 60
\issue 3
\pages 896--902
\crossref{https://doi.org/10.1007/BF01017891}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AEF5000006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5353
  • http://mi.mathnet.ru/eng/tmf/v60/i3/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Eleonskii, N. E. Kulagin, N. S. Novozhilova, “Classification of soliton solutions in an infinite-dimensional phase space on the basis of the theory of dynamical systems”, Theoret. and Math. Phys., 65:3 (1985), 1234–1239  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:230
    Full text:76
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019